# SDR 9513119161

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8905E
- Make and model: Doug DC-9-14
- Aircraft serial: 45746
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: Rt Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO BHM, RIGHT HYDRAULIC SYSTEM PRESSURE BEGAN FLUCTUATING BETWEEN 1,500 AND 3,000 PSI AND QUANTITY WENT TO ZERO.  PRECAUTIONARY COCKPIT OPERATING MANUAL PROCEDURES WERE ACCOMPLISHED AND AIRCRAFT LANDED WITHOUT INCIDENT.  DAMAGE TO LEFT MAIN GEAR DOOR WAS INCURRED.  FOUND AUXILIARY HYDRAULIC PUMP FILTER HOUSING LINE CRACKED.  ALSO, FOUND RUDDER SHUTOFF VALVE CRACKED AND LEAKING.  REPLACED AUXILIARY PUMP FILTER HOUSING AND LINE, RUDDER POWER SHUTOFF VALVE, AND LEFT MAIN GEAR DOOR DUE TO DAMAGE.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
